# SDR UIEA201811012470

- Difficulty date: October 31, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,960 hours, 22,700 cycles
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE IGNITION SYS WAS INOPERATIVE.  OPEN
